# SDR DL76L061051

- Difficulty date: December 21, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 78,666 hours, 11,954 cycles
- Engine: Pwa PW4060
- Engine time: 41,374 hours, 9,016 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 774860A4
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, LEFT ENG HAD NO ROTATION.  FOUND ENGINE STARTER INOP, ROBBED STARTER FROM LEFT ENGINE OF A/C 179.  INSTALLED STARTER, OPS CHK GOOD.
